Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking enchorate chrono 300 twice a day. Is valparin chrono 300 the same medication?

Hello Doctor, gooedmorning...I have been using enchorate chrono300 since 4/03/2011,after breakfast and dinner ... Usually my tablets are sending from XXXX,as I am working in XXXX... But last day they send valparin chrono300 instead of enchorate chrono300... So I want to know that are these tablets same or is there any problem by taking these...?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

They are the same. Both have the basic and main generic medication valproic acid 300 which is the main active ingredient of both drugs.
I will suggest that you consult your doctor so that he can give you the prescription or change your medication. At times your doctor might have reasons for preferable a particular pharmaceutical product/company over another. Just present the problem to your doctor.

Best regards and hope this helps
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor